I just started taking escitalopram 10 percent because of relationship stress. I am having persistent headaches in the front part of my head, usually beginning at night after four or five hours sleep. This has been about a week. I normally rarely have headaches and am active, sports, control my diet, and am in good health at 71 years old. Appreciate your advice whether I should reduce, stop or change this medication for anxiety and stress in my life.
Odonnelleb; This could be possible and it sounds like you just started taking this medication a week or so ago. the good news is that the escitalopram for 1 to 3 weeks when you first start it can and does give us some strange side effect or make the ones we are having worse. BUT THEY DO GO AWAY SO IF MY TIMING IS CORRECT YOU SHOULD BE LOOSING THAT HEADACHE ANYTIME NOW. And if it does continue let your doctor know. because the way this medication works is 2 to 3 weeks it can be a bit hard on some people but sounds like your doing pretty good then from there say 4 weeks all the way to 8 week you body is adjusting to the medication and once you reach the blood level it should be helping you much more. But it is very important to take it every day and about the same time of day. You should be doing just fine very soon. but say 1 to 2 weeks if it continues to tell your doctor about it. or if it is just too much give the doctor a call. You sound pretty sharp and good to me take care. Chuck1957
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2011 • 1 answer
Posted 7 Jan 2015 • 3 answers
Posted 11 Mar 2016 • 0 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Posted 2 Oct 2016 • 1 answer
Posted 21 Nov 2017 • 2 answers